MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 36IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 36IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-36-156
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 01/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent tha on (b)(6) 2012 where a summit stem and pinnacle shell were utilized.Patient complained of progressively worsening groin pain around the acetabulum.Decision was made to revise the acetabular component as ct scan appear to indicate that there is osteolysis and granuloma behind the acetabular component.The acetabular component was revised along with the head of the femoral component.The femoral component was left in situ as it was well fixed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that there was no delay in surgery.Affected side was the right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.All available x-rays were reviewed, and no evidence a device non-conformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-rays were reviewed, and no evidence a device non-conformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
The femoral component was left in situ as it was well fixed.

Brand Name
PINN MAR +4 10D 36IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13418876
Report Number1818910-2022-02058
Device Sequence Number4690298
Product Code LPH
UDI-Device Identifier10603295014591
UDI-Public10603295014591
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K983014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1219-36-156
Device Catalogue Number121936156
Device Lot Number270262
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer02/18/2022
04/18/2022
06/02/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date02/22/2022
04/18/2022
06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; ARTICULEZE M HEAD 36MM +5; PINN CAN BONE SCREW 6.5MMX30MM; PINN SECTOR HA ACET CUP 56MM; SUMMIT DUOFIX TAP SZ5 STD OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale